Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

2.5 years old child having vomiting and bronchitis. What is the dosage for the ondem?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2305 Questions
My daughter is 2.5years old. She has vomiting 2-3 times in last 5-6 hours. she is also having Bronchitis ( coughing, running nose, fever).My doctor suggested ONDEM in case of vomiting but i do not know dosage.
She is taking Augmentin , Maxtra, Brycanyl and crocin
Posted Mon, 6 Aug 2012 in Child Health
Answered by Dr. Prasad 2 hours later


Thanks for the query.

The active ingredient of ondem is ondansetron. It is generally given in the dose of 0.1-0.15mg/kg body weight twice or thrice a day as per the needs.

Ondem syrup is usually available as 2mg per 5ml preparation. This means if your daughter is about 10kg in weight, she needs 10 x 0.1mg, which is 1mg or 2.5ml of this syrup twice or thrice a day.

If vomiting persists despite this syrup, visit her pediatrician at the earliest.

Hope I have been helpful. Let me know if you have any other concerns.

I wish your daughter speedy recovery.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Pediatrician

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor